Alert archive / Indiana / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 59, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 3, 2008, 11:11 PM EDT for Henry County, Indiana. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2008, 11:11 PM EDT (03:11 UTC)
- Expired
- Jun 4, 2008, 12:00 AM EDT
- In force
- 49 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
County Henry County, IN
The radar
The Indianapolis radar (KIND), 76 km from the middle of the area, began a volume at 02:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 8:42 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.2 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1752 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 498 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 431 m²/s²
- 0-3 km storm-relative helicity
- 584 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 30.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KIND 040311
SVRIND
INC065-040400-
/O.NEW.KIND.SV.W.0059.080604T0311Z-080604T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1111 PM EDT TUE JUN 3 2008
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HENRY COUNTY IN EAST CENTRAL INDIANA...
* UNTIL MIDNIGHT EDT
* AT 1108 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER
SOUTH CENTRAL HENRY COUNTY...OR 16 MILES WEST OF CAMBRIDGE CITY...
AND MOVING EAST AT 36 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
LEWISVILLE BY 1120 PM EDT...
STRAUGHN BY 1125 PM EDT...
MOORELAND BY 1130 PM EDT...
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 113 AND 133.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
LAT...LON 3982 8522 3979 8522 3980 8560 3988 8559
3988 8558 3989 8558 3996 8559 4005 8558
4005 8521 3982 8521
TIME...MOT...LOC 0311Z 265DEG 32KT 3986 8544
$$
NIELD3 follow-up statements
000
WWUS53 KIND 040329
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1129 PM EDT TUE JUN 3 2008
INC065-040400-
/O.CON.KIND.SV.W.0059.000000T0000Z-080604T0400Z/
HENRY-
1129 PM EDT TUE JUN 3 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FOR HENRY COUNTY...
AT 1125 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR NEW CASTLE...OR 10 MILES WEST OF CAMBRIDGE CITY...MOVING
EAST AT 39 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MOORELAND BY 1135 PM EDT...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 3982 8522 3979 8522 3980 8560 3988 8559
3988 8558 3989 8558 3996 8559 4005 8558
4005 8521 3982 8521
TIME...MOT...LOC 0329Z 263DEG 34KT 3987 8530
$$
NIELD000
WWUS53 KIND 040350
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1150 PM EDT TUE JUN 3 2008
INC065-040400-
/O.CON.KIND.SV.W.0059.000000T0000Z-080604T0400Z/
HENRY-
1150 PM EDT TUE JUN 3 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FOR HENRY COUNTY...
AT 1147 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR NEW CASTLE...OR 10 MILES NORTHWEST OF CAMBRIDGE CITY...
MOVING EAST AT 39 MPH.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 3982 8522 3979 8522 3980 8560 3988 8559
3988 8558 3989 8558 3996 8559 4005 8558
4005 8521 3982 8521
TIME...MOT...LOC 0350Z 263DEG 34KT 3993 8526
$$
NIELD000
WWUS53 KIND 040357
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1157 PM EDT TUE JUN 3 2008
INC065-040407-
/O.EXP.KIND.SV.W.0059.000000T0000Z-080604T0400Z/
HENRY-
1157 PM EDT TUE JUN 3 2008
...THE SEVERE THUNDERSTORM WARNING FOR HENRY COUNTY WILL EXPIRE AT
MIDNIGHT EDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM EDT.
LAT...LON 3982 8522 3979 8522 3980 8560 3988 8559
3988 8558 3989 8558 3996 8559 4005 8558
4005 8521 3982 8521
TIME...MOT...LOC 0357Z 263DEG 34KT 3994 8517
$$
NIELDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 7:00 PM EDT, 4 hours 11 minutes earlier.
Area forecast discussion, Jun 3, 7:00 PM EDT, 4 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 700 PM EDT TUE JUN 3 2008 .AVIATION...DISCUSSION FOR 00Z TAFS WITH WARM FRONT AND OUTFLOW BOUNDARIES IN THE AREA...ALONG WITH MOIST AND INCREASINGLY UNSTABLE ATMS AS AIRMASS RECOVERS...SCT CONVECTION WILL BE POSSIBLE THROUGHOUT THE EVENING HOURS. WILL START OUT TAFS WITH CB MENTION. VFR CIGS LOOK TO BE THE RULE THRU THEN. A TSRA COMPLEX LOOKS TO DEVELOP TO OUR WEST THIS EVENING AND MOVE INTO THE AREA SOMETIME AFT 04Z. TIMING QUITE UNCERTAIN AT THIS TIME SO KEPT THINGS SIMPLE WITH A VCTS MENTION. DEPENDING ON SKY COVER BEFORE CONVECTION ARRIVES...VSBYS MAY DROP DUE TO FOG DEVELOPMENT IN MOIST ATMS. HAVE INDICATED THIS WITH A 5SM BR MENTION AT MOST SITES. AFTER CONVECTION EXITS WED MORNING EXPECT A PERIOD OF MVFR CIGS...THEN THIS SHOULD MIX OUT TO VFR AFT 16Z OR SO. ADDITIONAL CONVECTION MAY DEVELOP WED AFTN...BUT TOO FAR OUT TO MENTION ATTM. && .DISCUSSION...FORECAST FOCUS WILL BE ON CHANCE OF TSRA AND FLOOD/FLASH FLOOD POTENTIAL OVERNIGHT. AT 18Z A STATIONARY BOUNDARY WAS OVER THE IN/MI BORDER. CENTRAL INDIANA WAS IN THE WARM SECTOR BUT CLOUDS AND PRECIP HAVE LIMITED DAYTIME HEATING. THERE WAS A SECOND BOUNDARY FROM NEAR HUF TO CVG. THESE BOUNDARIES ALONG WITH A SHORTWAVE MOVING THROUGH LATER TONIGHT WILL BE THE FOCUS FOR ADDITIONAL STORMS AND HEAVY RAIN. TONIGHT...ANOTHER MCS IS LIKELY TO FORM OVER NE MISSOURI/NW ILLINIOS AND TRACK RIGHT INTO CENTRAL INDIANA. CURRENT BOUNDARIES WILL HAVE A DIFFICULT TIME MOVING ANYHWERE WITH UPPER LEVEL WINDS ONLY AROUND 5-10 KTS ACCORDING TO ACARS DATA. TIMING ARRIVAL OF THIS COMPLEX WILL PROBABLY BE SIMILAR TO LAST NIGHT CLOSER TO 4-5AM. PWATS ARE 1.5 TO 2.0 SO PLENTY OF MOISTURE WILL BE AVAILABLE FOR HEAVY RAIN. WITH ALREADY SATURATED GROUND WILL ISSUE A FLASH FLOOD WATCH FOR TONIGHT INTO WED MORNING. TEMPS OVERNIGHT WONT GET VERY COOL AND WILL LIKELY HANG AROUND 70. WEDNESDAY...BOUNDARY CONTINUES TO HANG AROUND CENTRAL INDIANA NOT INCLUDING ANY BOUNDARIES LEFT BEHIND FROM EARLIER MCS ACTIVITY. HAVE INCREASED POPS TO LIKELY OVER PORTIONS OF THE CWA AND WILL END THE FLASH FLOOD WATCH AROUND 10AM. THERE WILL BE A CONTINUED CHANCE FOR TSRA BUT SEVERE THREAT MAY BE LIMITED AT H7 TEMPS WARM TO 10-12C ON WED. TEMPS WILL LARGELY BE DEPENDENT UPON HOW QUICKLY ANY PRECIP AND CLOUDS CLEAR OUT OF THE AREA. HAVE LEFT LOW 80S FOR NOW BUT TEMPS COULD BE COOLER IF MOSTLY CLOUDY SKIES PREVAIL. THURSDAY...FORECAST BECOMES INCREASINGLY UNCERTAIN ON THURS AS THERE IS LITTLE MODIFICATION TO THE CURRENT H5 PATTERN. EVEN THOUGH H85 TEMPS INCREASE TO 18-19C WITH A VERY SATURATED WET GROUND HAVE TROUBLE BELIEVING THAT WE WILL REACH 90 DEGREES ANYWHERE IN THE CWA SO HAVE CUT TEMPS BACK INTO THE UPPER 80S. THERE COULD BE SOME ADDITIONAL TSRA ACTIVITY ON THURS BECAUSE NOT TOO MUCH HAS CHANGED IN THE OVERALL PATTERN BUT UNCERTAINTY IS HIGH SO WILL NOT CHANGE POPS AT THIS TIME. FRIDAY-SATURDAY...NEXT SYSTEM THAT WILL PROVIDE A CHANGE WILL MOVE EAST OF THE ROCKIES ON FRIDAY. TODAYS MODEL RUNS SEEM TO BE FARTHER NORTH WITH THE H5 TROF AND ASSOCIATED SFC LOW WHICH WILL DELAY TSRA DEVELOPMENT OVER CENTRAL INDIANA. HAVE REMOVED POPS FROM THE 12Z-18Z TIMEFRAME ON FRIDAY TO REFLECT THIS SLOWER TREND THEN LEFT LOW CHANCE POPS IN FRI AFTERNOON. IT LOOKS LIKE IT WILL BE LATE FRIDAY NIGHT INTO SATURDAY BEFORE WHATS LEFT OF THE H5 TROF/SFC LOW MAKES IT TO CENTRAL INDIANA. HAVE KEPT CHANCE POPS THROUGH SATURDAY. TEMPS WILL REMAIN ABOVE NORMAL THROUGH THE WEEKEND. SUNDAY THROUGH TUESDAY...AT THIS TIME IT LOOKS MOSTLY DRY AND UNSEASONABLY WARM FRO THE EARLY PART OF NEXT WEEK. THERE COULD BE SOME ISOLATED TSRA ON SUN/MON BUT THIS FAR OUT ITS A VERY LOW CHANCE TO MENTION WITH SUCH HIGH UNCERTAINTY. && .IND WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FOR ENTIRE CWA UNTIL 10AM EDT WEDNESDAY MORNING. AVIATION...CS PUBLIC...SALLY
Hazardous weather outlook, Jun 3, 5:08 PM EDT, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 508 PM EDT TUE JUN 3 2008 INZ021-030-031-036>042-045>049-052>057-061>065-068>072-042115- CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON- DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN- MORGAN-JOHNSON-SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 508 PM EDT TUE JUN 3 2008 ...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. ANOTHER ROUND OF THUNDERSTORMS ARE LIKELY LATE TONIGHT INTO WEDNESDAY MORNING. SOME OF THESE STORMS MAY BE STRONG WITH VERY HEAVY RAIN AND FLASH FLOODING MAY OCCUR. REMEMBER THAT DEADLY LIGHTNING IS ALWAYS A THREAT WITH ANY THUNDERSTORM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL BE POSSIBLE AGAIN ON WEDNESDAY AFTERNOON. SOME STORMS COULD PRODUCE STRONG WIND AND SMALL HAIL. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FRIDAY NIGHT AND INTO SATURDAY BUT IT IS TOO EARLY TO TELL IF SEVERE WEATHER WILL OCCUR THEN. REMEMBER THAT DEADLY CLOUD TO GROUND LIGHTNING IS ALWAYS A THREAT IN ANY THUNDERSTORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ028-029-035-043-044-051-060-067-042115- WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE-VIGO-SULLIVAN-KNOX- 508 PM EDT TUE JUN 3 2008 ...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. ANOTHER ROUND OF THUNDERSTORMS ARE LIKELY LATE TONIGHT INTO WEDNESDAY MORNING. SOME OF THESE STORMS MAY BE STRONG WITH VERY HEAVY RAIN POSSIBLE AND FLASH FLOODING MAY OCCUR. REMEMBER THAT DEADLY LIGHTNING IS ALWAYS A THREAT WITH ANY THUNDERSTORM. LOWLAND FLOODING ON THE WABASH RIVER WILL CONTINUE TODAY. SEE THE LATEST HYDROLOGIC STATEMENTS FOR DETAILED INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL BE POSSIBLE AGAIN ON WEDNESDAY AFTERNOON. SOME STORMS COULD PRODUCE STRONG WIND AND SMALL HAIL. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FRIDAY NIGHT AND INTO SATURDAY BUT IT IS TOO EARLY TO TELL IF SEVERE WEATHER WILL OCCUR THEN. REMEMBER THAT DEADLY CLOUD TO GROUND LIGHTNING IS ALWAYS A THREAT IN ANY THUNDERSTORM. LOWLAND FLOODING WILL CONTINUE ALONG THE WABASH RIVER THROUGH MID WEEK. PLEASE REFER TO THE LATEST HYDROLOGIC STATEMENTS FOR DETAILED INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE LATER TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) HAINES
In the hours before
Local storm report, Jun 3, 9:59 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
959 PM EDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM TSTM WND DMG 2 S RUSHVILLE 39.59N 85.45W
06/03/2008 RUSH IN LAW ENFORCEMENT
UTILITY POLES DOWN AT SR244 AND 3
&&
HEROLDLocal storm report, Jun 3, 10:07 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1007 PM EDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0959 PM TSTM WND DMG 1 NW EDINBURGH 39.36N 85.98W
06/03/2008 JOHNSON IN PUBLIC
DAMAGE TO GAS STATION AT SR252 AND I65
&&
HEROLDLocal storm report, Jun 3, 10:14 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1014 PM EDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 PM TSTM WND DMG 6 S RUSHVILLE 39.53N 85.45W
06/03/2008 RUSH IN AMATEUR RADIO
NEAR STATE ROAD 244 A HOUSE WAS DESTROYED
&&
JOHNSONLocal storm report, Jun 3, 10:23 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1023 PM EDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1022 PM TORNADO 10 SW RUSHVILLE 39.51N 85.58W
06/03/2008 RUSH IN LAW ENFORCEMENT
SEVERAL HOMES HEAVILY DAMAGED OR DESTROYED AROUND THE
TOWN OF MOSCOW. POLICE REPORT UNKNOWN NUMBER OF INJURIES
AND NUMEROUS PEOPLE MISSING.
&&
JOHNSONLocal storm report, Jun 3, 10:24 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1024 PM EDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1022 PM TSTM WND DMG 5 S RUSHVILLE 39.54N 85.45W
06/03/2008 RUSH IN LAW ENFORCEMENT
COVERED BRIDGE OUT ON STATE ROAD 244
&&
JOHNSONLocal storm report, Jun 3, 10:33 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1033 PM EDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1002 PM TSTM WND DMG 5 NE GREENSBURG 39.39N 85.41W
06/03/2008 DECATUR IN AMATEUR RADIO
ROOF OFF OF HOUSE NEAR INTERSECTION 640N AND 700E
&&
JOHNSONThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 8:45 PM EDT | Severe Thunderstorm Warning | IND | Henry | 45 min |
| Jun 3, 8:48 PM EDT | Severe Thunderstorm Warning | IND | Decatur, Rush, Shelby | 42 min |
| Jun 3, 8:57 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Johnson, Morgan | 48 min |
| Jun 3, 9:04 PM EDT | Tornado Warning | IND | Decatur, Rush, Shelby | 56 min |
| Jun 3, 9:08 PM EDT | Tornado Warning | IND | Bartholomew, Brown, Johnson | 52 min |
| Jun 3, 9:31 PM EDT | Severe Thunderstorm Warning | IND | Shelby | 44 min |
| Jun 3, 9:42 PM EDT | Tornado Warning | IND | Bartholomew, Shelby | 31 min |
| Jun 3, 9:56 PM EDT | Tornado Warning | IND | Decatur | 15 min |
| Jun 3, 9:58 PM EDT | Flash Flood Warning | IND | Rush | 2 hr |
| Jun 3, 11:07 PM EDT | Flash Flood Warning | IND | Warren | 83 min |
| Jun 4, 12:27 AM EDT | Flash Flood Warning | IND | Fountain, Vermillion, Warren | 2 hr |
| Jun 4, 12:30 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke, Vermillion, Warren | 45 min |
| Jun 4, 12:38 AM EDT | Tornado Warning | IND | Fountain, Vermillion, Warren | 29 min |
| Jun 4, 12:56 AM EDT | Severe Thunderstorm Warning | IND | Delaware, Henry, Madison | 49 min |
| Jun 4, 12:59 AM EDT | Severe Thunderstorm Warning | IND | Montgomery, Tippecanoe | 46 min |
| Jun 4, 1:24 AM EDT | Flash Flood Warning | IND | Fountain, Montgomery, Parke, Vermillion | 96 min |
| Jun 4, 1:29 AM EDT | Severe Thunderstorm Warning | IND | Henry | 46 min |
| Jun 4, 1:34 AM EDT | Severe Thunderstorm Warning | IND | Hendricks, Putnam | 41 min |
| Jun 4, 1:40 AM EDT | Severe Thunderstorm Warning | IND | Randolph | 35 min |
| Jun 4, 1:42 AM EDT | Flash Flood Warning | IND | Delaware, Henry, Randolph | 93 min |
| Jun 4, 2:18 AM EDT | Flash Flood Warning | IND | Boone, Hendricks, Montgomery, Putnam | 87 min |
| Jun 4, 2:43 AM EDT | Areal Flood Warning | IND | Fountain, Vermillion, Warren | 3 hr |
| Jun 4, 2:52 AM EDT | Areal Flood Warning | IND | Fountain, Montgomery, Parke, Vermillion | 3 hr |
| Jun 4, 3:03 AM EDT | Flash Flood Warning | IND | Hendricks, Marion | 87 min |
| Jun 4, 3:07 AM EDT | Areal Flood Warning | IND | Delaware, Henry, Randolph | 3 hr |
| Jun 4, 3:18 AM EDT | Areal Flood Warning | IND | Clay, Putnam, Vigo | 3 hr |
| Jun 4, 3:39 AM EDT | Areal Flood Warning | IND | Boone, Hendricks, Montgomery, Putnam | 2 hr |
| Jun 4, 3:42 AM EDT | Severe Thunderstorm Warning | IND | Rush | 48 min |
| Jun 4, 4:29 AM EDT | Areal Flood Warning | IND | Hendricks, Marion | 2 hr |
| Jun 4, 5:12 AM EDT | Flash Flood Warning | IND | Hamilton, Hancock, Madison | 2 hr |
| Jun 4, 5:21 AM EDT | Severe Thunderstorm Warning | IND | Hendricks, Morgan, Putnam | 24 min |
| Jun 4, 5:26 AM EDT | Flash Flood Warning | IND | Marion | 94 min |
| Jun 4, 5:50 AM EDT | Areal Flood Warning | IND | Boone, Fountain, Hendricks, Montgomery, Parke, Putnam and 2 more | 30 hr |
| Jun 4, 5:56 AM EDT | Areal Flood Warning | IND | Delaware, Henry, Randolph | 30 hr |
| Jun 4, 6:16 AM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Clay, Decatur, Hendricks, Johnson and 8 more | 24 hr |
| Jun 4, 6:23 AM EDT | Flash Flood Warning | IND | Boone, Clay, Fountain, Hendricks, Montgomery, Parke and 3 more | 97 min |
| Jun 4, 6:41 AM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Sullivan | 34 min |
| Jun 4, 6:53 AM EDT | Flash Flood Warning | IND | Delaware, Hamilton, Hancock, Henry, Madison, Marion and 1 more | 86 min |
| Jun 4, 7:18 AM EDT | Severe Thunderstorm Warning | IND | Brown, Greene, Monroe | 42 min |
| Jun 4, 7:23 AM EDT | Flash Flood Warning | IND | Bartholomew, Brown, Clay, Decatur, Hendricks, Johnson and 7 more | 2 hr |
| Jun 4, 12:02 PM EDT | Severe Thunderstorm Warning | IND | Jackson | 43 min |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Hamilton, Madison | 59 hr |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Morgan, Owen | 5 days |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Morgan, Owen | 6 days |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Greene, Owen | 12 days |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 15 days |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 14 days |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 16 days |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 17 days |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Gibson, Knox | 19 days |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Gibson, Knox, Posey | 18 days |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Clay, Greene | 64 hr |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Shelby | 66 hr |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Bartholomew, Jackson | 3 days |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 13 days |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Lawrence, Martin | 11 days |
| Jun 4, 2:33 PM EDT | River Flood Warning | IND | Delaware, Madison | 44 hr |
| Jun 4, 2:33 PM EDT | River Flood Warning | IND | Hamilton, Marion | 3 days |
| Jun 4, 2:33 PM EDT | River Flood Warning | IND | Marion, Morgan | 46 hr |
| Jun 4, 2:33 PM EDT | River Flood Warning | IND | Marion, Morgan | 3 days |
| Jun 4, 3:20 PM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Sullivan, Vigo | 40 min |
| Jun 4, 3:56 PM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Owen, Vigo | 49 min |
| Jun 4, 4:11 PM EDT | Severe Thunderstorm Warning | IND | Brown, Monroe, Owen | 64 min |
| Jun 4, 4:16 PM EDT | Areal Flood Warning | IND | Clay, Greene, Owen, Sullivan, Vigo | 3 hr |
| Jun 4, 4:37 PM EDT | Flash Flood Warning | IND | Clay, Owen, Sullivan, Vigo | 4 hr |
| Jun 4, 4:42 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Decatur, Greene, Jackson, Jennings and 3 more | 63 min |
| Jun 4, 4:48 PM EDT | Severe Thunderstorm Warning | IND | Putnam | 25 min |
| Jun 4, 4:56 PM EDT | Severe Thunderstorm Warning | IND | Brown, Johnson, Morgan | 34 min |
| Jun 4, 4:59 PM EDT | Flash Flood Warning | IND | Brown, Monroe, Morgan | 4 hr |
| Jun 4, 5:09 PM EDT | Severe Thunderstorm Warning | IND | Hendricks | 20 min |
| Jun 4, 5:26 PM EDT | Flash Flood Warning | IND | Bartholomew, Decatur, Jennings | 4 hr |
| Jun 4, 6:01 PM EDT | Flash Flood Watch | IND | Boone, Carroll, Clinton, Delaware, Hamilton, Hancock and 7 more | 4 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.